# SDR UPS07M50366

- Difficulty date: May 15, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EXISTING REPAIR FOUND ON RIGHT DROOP ASSY UPPER SURFACE O/B SIDE AS MARKED.  EXISTING REPAIR REMOVED AS PER SRM 51-31-01 V2 R38.  REPAIR DOUBLER FABRICATED PER EN1349-07.  HFEC INS CARRIED OUT PER DAC NDTSPM R13 06-10-01.001 FOUND CRACK APPROX 4 1/8" & CRACK END AS MARKED.  DOUBLER HEAT TREATED PER DPS 5.00-2 & HARDNESS VALUES 41.8 PER DPS1.05.5.  HOLES ON NEW DOUBLER P/UP PER ADV EN1349-07.  DOUBLER INSTALLED PER EN1349-07.
